MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 3MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035473060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Cerebral Edema (4403)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the 3 of 3 mdrs h3 other text : the device remains implanted inside the patient's vasculature.
 
Event or Problem Description
It was reported that during an endovascular procedure for a ruptured aneurysm, physician used the subject coil and flow diverting stent to treat the patient.Post procedure on (b)(6) 2023, patient was readmitted due to fine motor disturbance of right hand since (b)(6), facialis weakness on right hand.Multifocal subcortical edema was notice in the ct (computed tomography) and mri (magnetic resonance imaging).According the physician it is caused by contact allergy (new) type iv to nickel + cobalt.No additional information available.
 
Event or Problem Description
It was reported that during an endovascular procedure for a ruptured aneurysm, physician used the subject coil and flow diverting stent to treat the patient.Post procedure on (b)(6) 2023 patient was readmitted due to fine motor disturbance of right hand since (b)(6) 2023.Facialis weakness on right hand.Multifocal subcortical edema was notice in the ct (computed tomography) and mri (magnetic resonance imaging).According the physician it is caused by contact allergy (new) type iv to nickel + cobalt.No additional information available.
 
Additional Manufacturer Narrative
This is the 3 of 3 mdrs.H4 manufacturing date ¿ added.D4 expiration date ¿ added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint of patient complications and patient neurological deficit.

Brand Name
TARGET 360 SOFT 3MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17327960
Report Number3008881809-2023-00352
Device Sequence Number20497739
Product Code HCG
UDI-Device Identifier04546540676429
UDI-Public04546540676429
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/03/2026
Device Model NumberM0035473060
Device Catalogue NumberM0035473060
Device Lot Number24090804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2023
Supplement Date Received by Manufacturer08/25/2023
Initial Report FDA Received Date07/14/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PIPELINE VANTAGE FLOW DIVERTING STENT (MEDTRONIC)
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale